# SDR FDEA201503190978

- Difficulty date: March 19, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 591 hours, 19,752 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7322505
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 905, RT 27.5 SEAT TRACK DAMAGED.  REMOVED DAMAGED SEAT TRACK AT STATION 905, RT 27.50.  LOCATED, DRILLED & INSTALLED NEW SECTION OF SEAT TRACK AT STATION  905, RBL 27.50 IAW SRM 53-70-00 FIG 1A.
